# SDR SWIA2020060951023

- Difficulty date: May 4, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BS 581 - 677 WAS CORRODED.    REMOVED CORROSION IAW SRM.  FOUND OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED A REPLACEMENT  SEAT TRACK IAW AMM.
